# SDR 07FDEA00007

- Difficulty date: December 30, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 19,414 hours, 9,928 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Condition: Failed
- Location: Nr 2 Gen
- Stage of operation: TO
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: C

## Discrepancy

NR 2 GEN FAILED ON T/O ROLL.  AFTER T/O PWR SET WOULD  NOT RESET.  REMOVED AND REPLACED NR 2 GEN CONTROL UNIT.  OPS CK GOOD PER MM A300 24-22-12-4           PREMATURE REMOVAL/INSTALLATION.
